# SDR WX0A2024080532145

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- Aircraft time: 53,264 hours, 35,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EXIT LIGHT COVER BY RIGHT WING OVERWING DOOR FELL OFF.   RESECURED RH OVERWING DOOR EXIT LIGHT COVER IAW AMM 33-51-13-400-001-A.
